www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2294

Title: Hopf-takens bifurcations and centres
Authors: CAUBERGH, Magdalena
DUMORTIER, Freddy
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 202(1). p. 1-31
Abstract: The paper deals with Hopf-Takens bifurcations, both in generic families and in families containing centres. Attention goes to the relation between normal forms, Lyapunov coefficients and the Bautin ideal. In case the Bautin ideal has only one generator we pay attention to the first non-zero Melnikov function. (C) 2004 Elsevier Inc. All rights reserved.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Dumortier, F, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.magdalena.caubergh@luc.ac.be freddy.dumortier@luc.ac.be
URI: http://hdl.handle.net/1942/2294
DOI: 10.1016/j.jde.2004.03.018
ISI #: 000221968000001
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.